Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 1, NWS St. Louis, MO

March 12, 20065 counties in Missouri; Monroe County, Randolph County, Illinois

NWS St. Louis, MO issued this flash flood warning at Mar 12, 2006, 12:44 AM CST for 5 counties in Missouri; Monroe County, Randolph County, Illinois. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 12:44 AM CST (06:44 UTC)
Expired
Mar 12, 2006, 6:45 AM CST
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Monroe County, IL, Randolph County, IL, Crawford County, MO, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 1:00 AM CSTFLOODSparta, IL24 HOUR RAINFALL 3.36
Mar 12, 1:45 AM CSTFLASH FLOODDe Soto, MOWATER COVERING ROADS IN THE FOLLOWING LOCATIONS...BOYD BRANCH AND STATE ROAD JJ...LAGUNA PALMA AND CHARTER CHURCH...BOYCE LANE AND PLATTIN.
Mar 12, 1:55 AM CSTFLASH FLOODPotosi, MOSTATE HIGHWAY E CLOSED...NUMEROUS COUNTY ROADS ARE CLOSED.
Mar 12, 2:10 AM CSTFLASH FLOODSparta, ILTILDEN ROAD WASHED OUT...WATER RESCUE PERFORMED. NO INJURIES REPORTED. NUMEROUS OTHER COUNTY ROADS ARE COVERED BY WATER.
Mar 12, 2:10 AM CSTFLASH FLOODSteelville, MOHWY E...HWY C...AND NUMEROUS OTHER HIGHWAYS AROUND THE COUNTY CLOSED DUE TO HIGH WATER.
Mar 12, 3:00 AM CSTFLASH FLOOD4 Sw Potosi, MOCOOP OBSERVER REPORTED PRECIPITATION 3.39 INCHES ALONG WITH QUARTER-SIZED HAIL FROM THE STORM.
Mar 12, 4:00 AM CSTFLASH FLOODPotosi, MOBRITTON CREEK OVERFLOWED ITS BANKS IN POTOSI AND SEVERAL STREETS ARE CLOSED.
Mar 12, 4:45 AM CSTFLASH FLOOD6 S Bourbon, MOHWY H AT ONONDAGE PARK WATER 1 FOOT HIGH OVER THE ROAD
Mar 12, 4:45 AM CSTFLASH FLOODSteeleville, ILSANKE ROAD CLOSED, ALSO HIGHWAYS E, M AND C CLOSED DUE TO HIGH WATER, AS WELL AS NUMEROUS LOCAL ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.7 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 120646
FFWLSX
ILC133-157-MOC055-099-186-187-221-121245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1244 AM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
  SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
  NORTHWESTERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI
  STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI
  SOUTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS
  RANDOLPH COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 645 AM CST

* AT 1239 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS IN POTOSI
  REPORTED WATER OVER THE ROADS SOUTH OF TOWN. UP TO 3 INCHES OF
  RAIN HAS FALLEN...WITH ISOLATED REPORTS OF 5 INCHES...ESPECIALLY
  IN WASHINGTON COUNTY.

* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
  AFFECTING STEELVILLE...STE. GENEVIEVE...ROCKY RIDGE...RICHWOODS...
  POTOSI...OLYMPIAN VILLAGE...OLD MINES...MINERAL POINT...LEASBURG...
  DE SOTO...CUBA...BOURBON...BONNE TERRE...BLOOMSDALE...ANTHONIES
  MILL...STEELEVILLE...SPARTA...RED BUD...PERCY...EVANSVILLE...
  CHESTER...BREMEN AND BALDWIN.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3779 9152 3779 9004 3796 8961 3813 8961
      3825 8999 3821 9031 3819 9151

$$
BYRD
2 follow-up statements
000 
WGUS73 KLSX 120807
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
206 AM CST SUN MAR 12 2006

ILC133-157-MOC055-099-186-187-221-121245-
RANDOLPH IL-MONROE IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON 
MO-CRAWFORD MO-JEFFERSON MO-
206 AM CST SUN MAR 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CST FOR
JEFFERSON...CRAWFORD...WASHINGTON...STE. GENEVIEVE...ST. FRANCOIS...
MONROE AND RANDOLPH COUNTIES...

AT 200 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS OVER THE WARNED AREA PRODUCING FLASH FLOODING.

THE FOLLOWING ROAD CLOSURES HAVE BEEN REPORTED TO THE NATIONAL 
WEATHER SERVICE.

IN JEFFERSON COUNTY...
  BOYD BRANCH AND STATE RD JJ CLOSED
  LAGUNA PALMA AND CHARTER CHURCH RD CLOSED
  BOYCE LANE AND PLATTIN CLOSED

IN CRAWFORD COUNTY...
  HIGHWAY E CLOSED 6 NE OF STEELVILLE
  HIGHWAY C CLOSED 3 E  OF BOURBON
  SOUTH KLINE CLOSED AT WESCO
  BURLEY RIDGE RD CLOSED AT WESCO
  VALLEY SIDE ROAD 2 SOUTH OF STEELVILLE
  THURMAN LAKE ROAD 4 WEST OF STEELVILLE

IN WASHINGTON COUNTY...
  NUMEROUS COUNTY ROADS ARE CLOSED
  EAST STATE HIGHWAY E IS CLOSED

IN ST. FRANCOIS COUNTY...
  NUMEROUS COUNTY ROADS ARE CLOSED

IN RANDOLPH COUNTY...
  NUMEROUS COUNTY ROADS CLOSED.
  WATER RESCUE OCCURRED IN TILDEN...TILDEN ROAD IS WASHED OUT

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WOMAC...WEINGARTEN...STE. GENEVIEVE...ST. MARY...ROCKY 
RIDGE...POTOSI...PARK HILLS...MINERAL POINT...LEADWOOD...KNOB 
LICK...IRONDALE...IRON 
MOUNTAIN...FARMINGTON...DESLOGE...COURTOIS...COFFMAN...CHERRYVILLE...
BONNE 
TERRE...BLOOMSDALE...BISMARCK...STEELEVILLE...PERCY...EVANSVILLE...CH
ESTER AND BREMEN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3779 9152 3779 9128 3772 9131 3776 9065
      3765 9066 3766 9015 3787 8994 3796 8961
      3821 8961 3825 8999 3838 9012 3838 9076
      3820 9076 3819 9151

$$

CVKING
000 
WGUS73 KLSX 121117
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 AM CST SUN MAR 12 2006

ILC133-157-MOC055-099-186-187-221-121245-
RANDOLPH IL-MONROE IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON 
MO-CRAWFORD MO-JEFFERSON MO-
508 AM CST SUN MAR 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CST FOR
JEFFERSON...CRAWFORD...WASHINGTON...STE. GENEVIEVE...ST. FRANCOIS...
MONROE AND RANDOLPH COUNTIES...

AT 507 AM CST...THE THUNDERSTORMS WHICH CREATED VERY HEAVY RAIN
HAVE MOVED TO THE EAST AND SOUTH OF THE AREA BUT RUNOFF CONTINUES
TO CREATE PROBLEMS.

LAW ENFORCEMENT OFFICIALS REPORTED HIGHWAY H IN ONONDAGA CAVE STATE
PARK HAD ONE FOOT OF WATER OVER THE ROAD NEAR THE MERAMEC RIVER AND
WAS RISING FAST.  SANKE ROAD...HIGHWAYS E...C...AND M...CONTINUE TO
BE CLOSED DUE TO HIGH WATER.  

IN WASHINGTON COUNTY BRITTON CREEK IN POTOSI IS OUT OF ITS BANKS
AND HAS CLOSED SEVERAL STREETS IN TOWN.  FLOODING OF ROADWAYS AS
FAR EAST AS RANDOLPH COUNTY HAS CLOSED ROADS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

FLOOD WATERS ARE MOVING DOWN TO THE MERAMEC RIVER. THE MERAMEC HAS
RISEN THREE FEET BETWEEN 200 AM AND 500 AM AT SULLIVAN AND SHOULD
CONTINUE TO RISE THROUGH THE MORNING TO WITHIN A COUPLE FEET OF 
FLOOD STAGE. MORE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
AND IF RAINFALL OCCURS THESE FORECASTS WILL HAVE TO BE ADJUSTED
UPWARD.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3779 9152 3779 9128 3772 9131 3776 9065
      3765 9066 3766 9015 3787 8994 3796 8961
      3821 8961 3825 8999 3838 9012 3838 9076
      3820 9076 3819 9151

$$

PEDIGO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 9:53 PM CST, 2 hours 51 minutes earlier.

Area forecast discussion, Mar 11, 9:53 PM CST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CST SAT MAR 11 2006

.DISCUSSION...

...TORNADO WATCH NUMBER 64 EXPANDED NORTHWARD...

HAVE COORDINATED WITH SPC TO EXPAND THE TORNADO WATCH NUMBER 64
SLIGHTLY NORTHWARD TO PLACE A FEW OF THE COUNITES THAT WERE IN THE
EXPIRING TORNADO WATCH NUMBER 63. THIS MEANS THAT BOND...
CLINTON...FAYETTE...MARION AND MADISON COUNTIES IN ILLINOIS...AND
MONTGOMERY...WARREN....ST CHARLES...WARREN...ST. LOUIS COUNTIES
AND ST. LOUIS CITY IS NOW COVERED BY A TORNADO WATCH UNTIL 2 AM.

HAVE DONE THIS AS STRONG TO SEVERE THUNDERSTORMS CONTINUE TO FORM
NEAR THE LAKE OF THE OZARKS...AND WILL CONTINUE TO MOVE INTO THESE
COUNTIES INTO OVERNIGHT HOURS. VERY ACTIVE SUPERCELLS PRODUCING
VERY LARGE HAIL AND TORNADOES ARE ONGOING IN THE CWA AT THE
MOMENT. THESE STORMS SHOULD CONTINUE TO MOVE THROUGH THE AREA
THROUGH 08Z BEFORE THE LOW LEVEL JET VEERS EWD.

&&

.AVIATION...
FOR THE 00Z TAFS...ONGOING CONVECTION ALG/AHD OF SLOLY MOVG CDFNT
ACRS THE FAR WRN PERIPHERY OF THE FA WL CONT TO PROGRESS EWD ACRS
THE FA THIS EVNG...AND EVENTUALLY...BY ARND OR SHORTLY AFT
MDNGT...SHUD BE E OF THE TAF SITES OF KSTL/KSUS. AFTER THIS...PCPN
CHCS ACRS THE TAF SITES WL SHARPLY DMSH UNTIL LATE SUNDAY AFTN
WHERE PROB30S WERE ADDED TO THE KCOU/KUIN TAFS.

STILL AM WORRIED ABT FOG POTENTIAL FOR LATE TNGT IN THOSE AREAS
THAT CAN CLR OUT...AND NOT GET TOO MUCH INTO THE DRY AIR BHND THE
CDFNT...KCOU...AND BECAUSE IT IS MORE SHELTERED...KSUS.

OTRW...SHUD SEE BKN SC CLD DECK MOV NWD ALG/AHD OF ADVANCING
WRMFNT AS IT SURGES THRU THE FA LATE SUNDAY MRNG/ERY SUNDAY AFTN.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
     IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 11, 10:34 PM CST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CST SAT MAR 11 2006

ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-121800-
BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MARION IL-
MONROE IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE-
WASHINGTON-WASHINGTON IL-
1034 PM CST SAT MAR 11 2006

...TORNADO WATCH 64 IN EFFECT UNTIL 2 AM CST...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
OVERNIGHT HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES.
IN ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY
SATURATED FROM RECENT RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL
CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE
THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT AND ON SUNDAY
AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT
AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT
THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS.

ILZ100-MOZ049-051-059>064-072-121800-
CRAWFORD-FRANKLIN-GASCONADE-MADISON IL-MONTGOMERY-OSAGE-ST CHARLES-
ST LOUIS-ST LOUIS CITY-WARREN-
1034 PM CST SAT MAR 11 2006

...TORNADO WATCH NUMBER 64 IN EFFECT UNTIL 2 AM CST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI
AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
OVERNIGHT HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY CONTINUED TO BE NEEDED TONIGHT AND IS LIKELY
ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW
ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE
WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE
WATCHES AND WARNINGS.

ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048-050-
052-121800-
ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-GREENE IL-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MARION-MONITEAU-MONROE-
MONTGOMERY IL-PIKE-PIKE IL-RALLS-SHELBY-
1034 PM CST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND
NORTHEASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE
OVERNIGHT HOURS.  THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP
OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS
THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED
TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ON SUNDAY AFTERNOON AND SUNDAY NIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED
OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS.

BRITT

In the hours before

Local storm report, Mar 11, 10:41 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          5 S FESTUS              38.15N 90.41W
03/11/2006                   JEFFERSON          MO   BROADCAST MEDIA

            POSSIBLE TORNADO - REPORTS OF SEVERAL BUILDINGS COLLAPSED
            IN SELMA VILLAGE

&&

FG
Local storm report, Mar 11, 10:43 PM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             EVANSVILLE              38.09N 89.93W
03/11/2006  E1.00 INCH       RANDOLPH           IL   BROADCAST MEDIA

&&

FG
Local storm report, Mar 11, 11:03 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             DU BOIS                 38.22N 89.21W
03/11/2006  M0.75 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 11:06 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TORNADO          5 S FESTUS              38.15N 90.41W
03/11/2006                   JEFFERSON          MO   BROADCAST MEDIA

            TORNADO -SEVERAL BUILDINGS COLLAPSED AND DESTROYED IN THE
            SELMA AREA NEAR I-55 AND HIGHWAY AA

&&

FG
Local storm report, Mar 11, 11:36 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             HILLSBORO               38.23N 90.57W
03/11/2006  M0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

FG
Local storm report, Mar 11, 11:46 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             VALMEYER                38.30N 90.31W
03/11/2006  M0.75 INCH       MONROE             IL   LAW ENFORCEMENT

&&

FG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:21 PM CSTSevere Thunderstorm WarningLSXCrawford, Washington39 min
Mar 11, 7:05 PM CSTSevere Thunderstorm WarningLSXCrawford, Iron, Washington40 min
Mar 11, 7:22 PM CSTTornado WarningLSXReynolds38 min
Mar 11, 7:54 PM CSTTornado WarningLSXCrawford51 min
Mar 11, 7:58 PM CSTTornado WarningLSXIron, Reynolds47 min
Mar 11, 8:20 PM CSTTornado WarningLSXMadison55 min
Mar 11, 8:26 PM CSTTornado WarningLSXWashington49 min
Mar 11, 8:47 PM CSTSevere Thunderstorm WarningLSXCrawford28 min
Mar 11, 9:00 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois30 min
Mar 11, 9:05 PM CSTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois40 min
Mar 11, 9:15 PM CSTSevere Thunderstorm WarningLSXWashington30 min
Mar 11, 9:23 PM CSTSevere Thunderstorm WarningLSXCrawford29 min
Mar 11, 9:39 PM CSTTornado WarningLSXSainte Genevieve51 min
Mar 11, 9:43 PM CSTSevere Thunderstorm WarningLSXWashington47 min
Mar 11, 10:17 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve43 min
Mar 11, 10:26 PM CSTSevere Thunderstorm WarningLSXCrawford38 min
Mar 11, 11:01 PM CSTSevere Thunderstorm WarningLSXJefferson, Washington39 min
Mar 11, 11:53 PM CSTTornado WarningLSXCrawford, Washington37 min
Mar 12, 12:12 AM CSTTornado WarningLSXJefferson41 min
Mar 12, 12:18 AM CSTTornado WarningLSXWashington19 min
Mar 12, 12:35 AM CSTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois40 min
Mar 12, 12:46 AM CSTTornado WarningLSXSainte Genevieve23 min
Mar 12, 2:53 AM CSTSevere Thunderstorm WarningLSXReynolds32 min
Mar 12, 3:03 AM CSTFlash Flood WarningLSXIron, Madison, Reynolds4 hr
Mar 12, 10:51 AM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls, Shelby39 min
Mar 12, 10:54 AM CSTTornado WarningLSXMarion, Monroe, Ralls, Shelby51 min
Mar 12, 11:24 AM CSTTornado WarningLSXMarion, Ralls36 min
Mar 12, 4:27 PM CSTTornado WarningLSXBoone, Moniteau48 min
Mar 12, 4:29 PM CSTTornado WarningLSXAudrain, Boone46 min
Mar 12, 5:13 PM CSTTornado WarningLSXAudrain, Boone, Callaway47 min
Mar 12, 5:16 PM CSTTornado WarningLSXAudrain, Boone, Monroe29 min
Mar 12, 5:35 PM CSTTornado WarningLSXAudrain, Monroe, Pike, Ralls55 min
Mar 12, 5:54 PM CSTTornado WarningLSXAudrain, Lincoln, Montgomery, Pike66 min
Mar 11, 8:14 PM CSTSevere Thunderstorm WarningLSXMontgomery21 min
Mar 11, 9:42 PM CSTTornado WarningLSXMonroe39 min
Mar 11, 10:13 PM CSTTornado WarningLSXWashington62 min
Mar 11, 10:30 PM CSTSevere Thunderstorm WarningLSXRandolph60 min
Mar 11, 10:54 PM CSTSevere Thunderstorm WarningLSXMarion41 min
Mar 11, 11:11 PM CSTTornado WarningLSXRandolph28 min
Mar 11, 11:30 PM CSTSevere Thunderstorm WarningLSXWashington38 min
Mar 11, 11:37 PM CSTSevere Thunderstorm WarningLSXMonroe15 min
Mar 12, 12:59 AM CSTSevere Thunderstorm WarningLSXMonroe19 min
Mar 12, 1:03 AM CSTSevere Thunderstorm WarningLSXRandolph20 min
Mar 12, 1:57 AM CSTFlash Flood WarningLSXClinton, Marion, Washington6 hr
Mar 12, 11:51 AM CSTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min

Nearby

Flash Flood Warnings in Missouri, 2006Flash Flood Warnings in Illinois, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.